Translator Disclaimer
1998 A new approach of strong stabilization of distributed systems
Mohammed Aassila
Differential Integral Equations 11(2): 369-376 (1998).

Abstract

We propose a new method to prove the strong asymptotic stability of certain distributed evolutionary systems. It can be applied in some cases where LaSalle's invariance principle cannot be applied due to the lack of compactness.

Citation

Download Citation

Mohammed Aassila. "A new approach of strong stabilization of distributed systems." Differential Integral Equations 11 (2) 369 - 376, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1004.35092
MathSciNet: MR1741852

Subjects:
Primary: 35L70
Secondary: 35B35

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.11 • No. 2 • 1998
Back to Top